Logarithmic derivatives of solutions of disconjugate differential equations
Annales Polonici Mathematici, Tome 29 (1974) no. 2, pp. 173-187
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_29_2_173_187,
author = {Philip Hartman},
title = {Logarithmic derivatives of solutions of disconjugate differential equations},
journal = {Annales Polonici Mathematici},
pages = {173--187},
year = {1974},
volume = {29},
number = {2},
doi = {10.4064/ap-29-2-173-187},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-29-2-173-187/}
}
TY - JOUR AU - Philip Hartman TI - Logarithmic derivatives of solutions of disconjugate differential equations JO - Annales Polonici Mathematici PY - 1974 SP - 173 EP - 187 VL - 29 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-29-2-173-187/ DO - 10.4064/ap-29-2-173-187 LA - en ID - 10_4064_ap_29_2_173_187 ER -
%0 Journal Article %A Philip Hartman %T Logarithmic derivatives of solutions of disconjugate differential equations %J Annales Polonici Mathematici %D 1974 %P 173-187 %V 29 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-29-2-173-187/ %R 10.4064/ap-29-2-173-187 %G en %F 10_4064_ap_29_2_173_187
Philip Hartman. Logarithmic derivatives of solutions of disconjugate differential equations. Annales Polonici Mathematici, Tome 29 (1974) no. 2, pp. 173-187. doi: 10.4064/ap-29-2-173-187
Cité par Sources :